# SDR SIMA20160418002

- Difficulty date: April 18, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,439 hours, 25,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR CLIP PREVIOUS REPAIR CORRODED AT LOWER CARGO DOOR CUT OUT.  REPAIRED FRAME 68 SHEAR CLIP AT PREVIOUS REPAIR IAW SRM 53-31-04.
